Doctor insights on:
Lorazepam Cause Depression
Yes: Lorazepam is an anti-anxiety drug that is in the valium (diazepam) family. It is short acting (about six hours, and when taken regularly for prolonged periods will lead to dependency, which means sudden cessation will lead to serious withdrawal sx, similar to alcohol withdrawal. Both alcohol and diazepams can lead to depression. You must see the prescriber, often ur gp, every 1-3 mos to monitor. ...Read moreSee 3 more doctor answers
Depression is a mood disorder that can affect behavior and emotions. Symptoms of depression include feeling down most of the time, losing interest in previously enjoyable activities, increase or decrease in appetite or weight, sleeping more or less, becoming easily agitated or lethargic, feeling worthless, feeling guilty, having difficulty concentrating, thinking more about death and dying. Depression can sometimes result in suicidal thoughts and plans. In this case, emergent ...Read more
Yes: Lorazepam (Ativan) is a member of the benzodiazepine class of medications. These suppress certain brain chemicals which is intended to reduce anxiety. However, side effects may include short-term memory loss and sedation, among others. Speak with your prescribing physician as soon as possible. ...Read more
Yes: When combined with alcohol and other sedatives, you are more likely to blackout if taking alprazolam (Xanax). On its own, Xanax can cause presyncope, dizziness, confusion, hyperactivity, agitation, hostility, hallucinations, chest fluttering, drowsiness, etc. See your physician immediately if you blacked out. http://www.nlm.nih.gov/medlineplus/druginfo/meds/a684001.html ...Read more
Maybe: Prozac (fluoxetine) is an antidepressant. Many antidepresants including Prozac (fluoxetine) can cause patients who have bipolar disorder or who are prone to symptoms of bipolar, to develop bipolar symptoms. The best way to avoid this is to work with a psychiatrist who can provide meds for both the depressive and the manic symptoms of bipolar moods. ...Read moreSee 3 more doctor answers
Exceptionally rare: If it is involved in causing hallucinations, it would most likely be because of interactions with other medicines, or with drugs or alcohol. Alone, even as a disinhibition or "paradoxical" reaction, a hallucination would be very unlikely. Perhaps, you are talking about a brief hallucination just before sleep? That is possible. ...Read moreSee 1 more doctor answer
Unlikely: More information is needed to answer aproprietly your question What kind of headache? Trigger factors?, quality, location, how long, does it last?, what makes it better, what worse.. do you drink alcohol? smoke, habits?? , how is your blood pressure? Any other sx's??? Etc. If headache is persistent and severe, best is to see a Dr. It's unlikely for klonopin (clonazepam) to cause headache as a side effect. ...Read more
Can ssri meds for anxiety depression cause cardiac problems? If do which 1s can. Prozac. Celexa. Xanax (alprazolam).
Prologed QT: Can be caused by either Prozac (fluoxetine) or celexa. Both of these meds have been used exstensively for >10yrs. It has only recently come to light that some persons can devreloped prolonged qt on their ekg which can predispose them to life threatening arrythmias. Celexa has gotten a black box warning. Xanax/benzodiazipine withdrawl can cause tachy arrythmias and other life threatening issues. ...Read moreSee 1 more doctor answer
It depends: It depends what kind of medication you are taking. Seroquel (quetiapine) is sometimes used to treat anxiety and it is known to cause bizarre dreams and nightmares. Talk to your doctor about what you are experiencing and have your medications evaluated. Some nightmares might be due to anxiety and more medication might be needed instead of less. More information is needed to make the right decision. ...Read moreSee 1 more doctor answer
No: Sinus problems are not a typical side effect of benzodiazepines. ...Read more
A stated-warning: Possible seizure activities due to abrupt withdrawal of xanax (alprazolam) (hypnotic class of med) is clearly stated in the drug-label for this med. If prolonged use, do not stop abruptly. If you can/need to go off this medication, consult your prescribing physican for appropriate weaning protocol to safely discontinue it. Consult doc. Good luck. ...Read moreSee 2 more doctor answers
Not causal: People who are depressed will often experience an increase in anxiety due to their depression. They are related, but i would not say that anxiety, per se, causes depression. Increased stress in your life could, however, lead to both depression and anxiety. ...Read moreSee 3 more doctor answers
Possible: While most people stop their medications without problems or side effects, sometimes withdrawal effects can occur if the medication is stopped too abruptly. Anxiety is one of the possible symptoms you could develop if you have a withdrawal syndrome. The best way to avoid this is to work with your physician and taper the medication over time ...Read more
- Talk to a doctor live online for free
- Cause of lorazepam allergy
- Cause of lorazepam overdose
- Is it dangerous to take lorazepam with tramadol for pain and depression?
- Ask a doctor a question free online
- What causes chronic depression?
- What causes postpartum depression?
- Physical cause of depression
- Talk to a psychiatrist online for free